# SDR W8PA971373

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR STOP PAD FITTING CRACKED.  REMOVED CRACKED STOP PAD FITTING PER 737 SRM 51-40-02; LOCATED AND DRILLED NEW FITTING; INSTALLED FASTENERS AND STOP PAD FITTING.  (X)
